Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Certain contact metrics satisfying the Miao–Tam critical condition

Tom 116 / 2016

Dhriti Sundar Patra, Amalendu Ghosh Annales Polonici Mathematici 116 (2016), 263-271 MSC: Primary 53C25, 53C21; Secondary 53D15. DOI: 10.4064/ap3704-11-2015 Opublikowany online: 18 April 2016

Streszczenie

We study certain contact metrics satisfying the Miao–Tam critical condition. First, we prove that a complete $K$-contact metric satisfying the Miao–Tam critical condition is isometric to the unit sphere $S^{2n+1}$. Next, we study $(\kappa , \mu )$-contact metrics satisfying the Miao–Tam critical condition.

Autorzy

  • Dhriti Sundar PatraDepartment of Mathematics
    Jadavpur University
    Kolkata 700 032, India
    e-mail
  • Amalendu GhoshDepartment of Mathematics
    Chandernagore College
    Chandannagar 712 136, W.B., India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek